Journal article icon

Journal article

Discontinuous Galerkin finite element methods for time-dependent Hamilton–Jacobi–Bellman equations with Cordes coefficients

Abstract:

We propose and analyse a fully discrete discontinuous Galerkin time-stepping method for parabolic Hamilton–Jacobi–Bellman equations with Cordes coefficients. The method is consistent and unconditionally stable on rather general unstructured meshes and time-partitions. Error bounds for both rough and regular solutions in terms of temporal regularity show that the method is arbitrarily high-order with optimal convergence rates with respect to the mesh size, time-interval length and temporal pol...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1007/s00211-015-0741-6

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Publisher:
Springer Berlin Heidelberg Publisher's website
Journal:
Numerische Mathematik Journal website
Volume:
133
Issue:
1
Pages:
141–176
Publication date:
2015-06-29
DOI:
EISSN:
0945-3245
ISSN:
0029-599X
Source identifiers:
533935
Language:
English
Keywords:
Pubs id:
pubs:533935
UUID:
uuid:a7988616-7d0a-4e8f-becd-f6b55b8e2c66
Local pid:
pubs:533935
Deposit date:
2015-10-31

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP